MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES

INTEGRA LIFESCIENCES MANSFIELD SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES
Model Number 80-1400
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pattie was not returned for evaluation (discarded); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
1 of 2 reports.Same failure - different patients other mfg report number: 3014334038-2021-00064.A facility reported a functional issue with surgical patties.The surgical patties were used in two surgical cases.When the patties were used in the larynx dry or soaked with adrenaline, the patties reportedly disintegrated, wherein small particle of fibers were scattered in the throat.The surgeon picked off every single fiber one by one.The event led to an increase in surgical time.There were no long-term concerns.

Brand Name
SURG PATXRAY 1/2X1/2-200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
MDR Report Key11606587
Report Number3014334038-2021-00063
Device Sequence Number3086321
Product Code HBA
UDI-Device Identifier10381780514961
UDI-Public10381780514961
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number80-1400
Device Catalogue Number801400
Device Lot NumberJ9001R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1